Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometric Programming: Estimation of Lagrange Multipliers

M. J. Rijckaert and E. J. C. Walraven
Operations Research
Vol. 33, No. 1 (Jan. - Feb., 1985), pp. 85-93
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170869
Page Count: 9
  • Download ($30.00)
  • Cite this Item
Geometric Programming: Estimation of Lagrange Multipliers
Preview not available

Abstract

This paper presents a method for estimating Lagrange multipliers for generalized Geometric Programming. The Lagrange multipliers of a linearized problem serve as estimates of the generalized Geometric Programming multipliers.

Page Thumbnails

  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93